# SDR FDEA200810294619

- Difficulty date: October 29, 2008
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,736 hours, 35,795 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Part serial: AA24112
- Condition: Failed
- Location: Cabin
- Part time: 1,465 hours, 1,124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ELECTRICAL ODOR WAS DETECTED APPROACHING DESTINATION.  TURNED OFF GASPER FAN.  ODOR WAS STILL DETECTED AND BECOMING STRONGER.  DONNED  OXYGEN MASKS RAN QRH SMOKE, FUMES, ODORS CHECKLIST.  DECLARED ATC EMERGENCY LANDED AT RWY 9 WITH  FIRE TRUCKS IN TOW.  AT GATE, SHUTDOWN ACFT UNTIL ALL POWER OFF, LEFT ACFT.  FLIGHT ENGINEER REPORTS VISUAL SMOKE NEAR FO`S LIDO BAG AFTER RUNNING QRH CKLIST.  POSSIBLE OUT OF GASPER VENT BY LANDING, SMOKE CLEARED.  AT CREW DEPARTURE STILL COULD DETECT SMOKE/ WIRE/ INSULATION BURN.  GASPER FAN CAME APART, REMOVED AND REPLACED GASPER FAN IAW 21-23-001-4.  CLOSED FINAL.
